Parallelizability of finite H-spaces

Sylvain Cappell, Shmuel Weinberger

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)628-629
Number of pages2
JournalCommentarii Mathematici Helvetici
Volume60
Issue number1
DOIs
StatePublished - Dec 1985

Fingerprint

H-space

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Parallelizability of finite H-spaces. / Cappell, Sylvain; Weinberger, Shmuel.

In: Commentarii Mathematici Helvetici, Vol. 60, No. 1, 12.1985, p. 628-629.

Research output: Contribution to journalArticle

Cappell, Sylvain ; Weinberger, Shmuel. / Parallelizability of finite H-spaces. In: Commentarii Mathematici Helvetici. 1985 ; Vol. 60, No. 1. pp. 628-629.
@article{3e8f7f441db8411bb0ea9766a8658ce1,
title = "Parallelizability of finite H-spaces",
author = "Sylvain Cappell and Shmuel Weinberger",
year = "1985",
month = "12",
doi = "10.1007/BF02567436",
language = "English (US)",
volume = "60",
pages = "628--629",
journal = "Commentarii Mathematici Helvetici",
issn = "0010-2571",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

TY - JOUR

T1 - Parallelizability of finite H-spaces

AU - Cappell, Sylvain

AU - Weinberger, Shmuel

PY - 1985/12

Y1 - 1985/12

UR - http://www.scopus.com/inward/record.url?scp=51649155880&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649155880&partnerID=8YFLogxK

U2 - 10.1007/BF02567436

DO - 10.1007/BF02567436

M3 - Article

VL - 60

SP - 628

EP - 629

JO - Commentarii Mathematici Helvetici

JF - Commentarii Mathematici Helvetici

SN - 0010-2571

IS - 1

ER -